Consistency proof of a fragment of pv with substitution in bounded arithmetic

Journal of Symbolic Logic 83 (3):1063-1090 (2018)
Download Edit this record How to cite View on PhilPapers
Abstract
This article has no associated abstract. (fix it)
Keywords
No keywords specified (fix it)
Categories
(categorize this paper)
PhilPapers/Archive ID
YAMCPO-3
Upload history
Archival date: 2019-04-30
View other versions
Added to PP index
2018-10-25

Total views
87 ( #52,927 of 69,105 )

Recent downloads (6 months)
6 ( #63,918 of 69,105 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.